Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Experiencing skin rotting, teeth brown and loose, hair fall, swollen ankles, veins popping. When can I become normal?

I am 41, got on meth six months ago. I am beautiful. Brilliant. A writer. My skin is rotting off. My teeth are brown and loose. My ankles are swollen. My hair is falling out. My veins are popping out. I am moving to another state, where I can get off this and it's not available.

All I want to know is that I will be normal again.

Can my body come back from meth?

I am scared.

I definitely must get my teeth done.

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
To remove the brown stains on teeth,get your teeth cleaned by a dentist.
If necessary,bleaching or veneering has to be done.
Discontinue use of meth completely.
Depending on the severity of tooth mobility,treatment can be planned.
Also consult a general physician.
Take care.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor